# SDR CA070201007

- Difficulty date: January 23, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 10 hours
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 0283353
- Condition: Scored
- Location: Sidewall
- Part time: 18 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MAINT WALK AROUND INSP, IT WAS NOTED THAT ALL (4) MLG LOCATIONS RECEIVED SIDE WALL DAMAGE ON FIRST 20 HRS OF FLIGHT ON A FACTORY NEW AC DUE TO INTERFERENCE FIT.  AC HAS (2) STC’S INCLUDED IN THE MLG. THEY ARE AS FOLLOWS:  AC EQUIPPED WITH  (P/N:028-335-3) (WILDERNESS TIRES):  STC SA00184LA.   AC ALSO EQUIPPED WITH WHEEL AND BRAKE CONVERSION KIT:  STC SA757GL BY STC HOLDER - MFG WAS CONTACTED AND STATED THAT THEY WERE AWARE OF THE PROBLEM SOME SIX MONTHS AGO. I’M TOLD THE PROBLEM HAS ARISEN WITH THE (19.5X6.75-8/10/190 P/N:028335-3) WHEN MFG OUTSOURCED ITS MANUFACTURE TO FROM THE EXISTING USA FACILITY. THE OUT OF COUNTRY MFG TIRES ARE BUILT TO A WIDER TOLERANCE FOR SOME REASON. NOTE: ALL AFFECTED TIRES WERE MFG OUT OF COUNTRY.   STC HOLDER HAS AUTHORIZED US TO USE AN ALTERNATE TIRE (P/N:196K08-9) AS A REPLACEMENT ON THE SAME STC. THE TIRES ARE CONSIDERABLY NARROWER AND THEREFORE HAVE NO INTERFERENCE ISSUES ASSOCIATED WITH ITS INSTALLATION. (TC NR 20070201007)
